# SDR DHL2007785046

- Difficulty date: November 4, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1090
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AT BS 1090 ABOVE STRINGER 28R.  CUT OUT DAMAGED AREA AT BS 1090 ABOVE STRINGER 28R IAW B-727 SRM 51-40-3 FIGURE 1.  FABRICATED NEW FRAME DOUBLER IAW B-727 SRM 53-10-2 FIGURE 5, SRM 51-30-1 FIGURE 3 AND SRM 51-40-2 FIGURE 1.  HEAT TREATED MATERIAL TO T6 CONDITION IAW ER NR 2-371153-801 REV A.  TREATED AND PRIMED REPAIR DOUBLER IAW B-727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER AT BS 1090 ABOVE STRINGER 28R IAW B-727 SRM 51-40-3 FIGURE 1 AND SRM 51-30-2.
